Publication:
A hybrid method for a countable family of multivalued maps, equilibrium problems, and variational inequality problems

Suggested Citation

Suthep Suantai, Watcharaporn Cholamjiak A hybrid method for a countable family of multivalued maps, equilibrium problems, and variational inequality problems. Discrete Dynamics in Nature and Society. Vol.2010, (2010). doi:10.1155/2010/349158 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/29328

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections